FIND THE ANSWERS

Spotting a lot- on birth control pill, help?

Answer this question

  • Spotting a lot- on birth control pill, help?


Answers

Answer #1 | 08/01 2014 22:04
I've been having something similar going on with mine. My last period was very unusual, and I have another week before I start again but I've been spotting on and off all month. With some light cramps. I took an early result pregnancy test and it said neg. but I'm freaking out because I'm going to be a surrogate next month for someone else baby and I haven't even started the hormones. :-/ but my guess is stress... My husband just switched to third shift for two weeks, I'm a stat at home mother of two, and I've been under a lot if pressure with lawyers and doctors, not to mention trying to lose some weight before getting pregnant again. So, I guess we will find out here soon, because I haven't been able to take my pills on time everyday either. I'm usually never more than 2 hours late, but we had a mishaps with a condom and I'm worried about getting pregnant right before the surrogacy. Cause this happened to me before. And I was pregnant with my second daughter. Lol. So best of wishes. Let me know if you find out if your pregers!
Positive: 50 %

Possible answer

Anonymous30602
Login to your account
Create new account